# SDR DALA2019011400327

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,751 hours, 23,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 AFT RIGHT DOOR IS DIFFICULT TO DISARM. CORRECTIVE ACTION: GIRT BAR TO SLIDE AS LOOSE. READJUSTED SLIDE PER AMM 25-61. (5280686)
